# SDR CA110929006

- Difficulty date: September 21, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A15AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER T/O AT AN ALTITUDE OF 350-400 FT, THE ENGINE TORQUE AND SPEEDS BEGAN TO FLUCTUATE FOLLOWED BY AN UNCOMMANDED POWER LOSS.  THE PILOT DUMPED THE CONTENTS OF THE HOPPER AND RETURNED TO THE DEPARTURE STRIP WHERE HE LANDED SAFELY. TROUBLESHOOTING IS ON-GOING.
